# SDR ASOA200900315

- Difficulty date: March 20, 2009
- Submitted: March 24, 2009
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- Aircraft time: 27,070 hours, 23,973 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY FLOOR SEAT RAILS BETWEEN FS 559.00+80 AND FS 574.00 AT RBL 9 HAVE CORROSION AROUND SCREW HOLES.  REMOVED SEAT TRACK IAW SRM 51-41-02.  INSTALLED SEAT TRACK IAW AMM 53-01-11-400-802.
